MathSciNet Relay Station
MathSciNet bibliographic data
MR979967 (90f:55011) 55N20 (57R42)
Song, Hyun-Jong; Wilson, W. Stephen On the nonimmersion of products of real projective spaces. Trans. Amer. Math. Soc. 318 (1990), no. 1, 327–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement